# SDR USAASB98257

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 1060031105
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K, W
- Precautionary procedure: A

## Discrepancy

PBI - FLT 1908 - FLT WAS DELAYED FOR 4 HOURS IN MIA FOR FUEL LEAK REPAIR.  AFTER TAKEOFF FROM MIA, F/A NOTICED FUEL LEAKING FROM LEFT WING AND SPRAYING OFF THE TRAILING EDGE.  CAPT WAS NOTIFIED AND SENT F/O BACK TO ACCOMPLISH A VISUAL CHECK.  FUEL LEAK WAS REPORTED TO BE SIGNIFICANT.  FLT DIVERTED TO PBI WHICH WAS THE NEAREST AIRPORT.  NO EMERGENCY WAS DECLARED, BUT AS A PRECAUTION, THE TOWER HAD CALLED OUT THE CFR EQUIP.  FLT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  NO PASSENGERS WERE ABOARD DUE TO LATENESS OF FLT.  MAINTENANCE REPLACED A DAMAGED NUT PLATE AND INSTALLED A NEW FUEL PANEL ON THE LEFT WING UPPER SURFACE.  LEAK CHECK GOOD.  (M)
